# SDR 2002FA0000626

- Difficulty date: April 30, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N721T
- Make and model: Cessna 550
- Aircraft serial: 5500993
- Engine: Pwa PW530A
- System (JASC): 2420 · AC Generation System
- Part: Bolt
- Part number: AN66A
- Condition: Wrong Part
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LOOSE GENERATOR GROUND CABLE BOLT WAS DISCOVERED WHILE TROUBLESHOOTING AN AMMETER SPLIT BETWEEN THE LEFT AND RIGHT ENGINE GENERATORS.  AN AN610A BOLT WAS FOUND INSTALLED INSTEAD OF THE CORRECT AN6-6A BOLT.  THE BOLT WAS TOO LONG AND TORQUE COULD BE REACHED.
